How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Cardiology
Satisfied Customers: 55499
Experience:  Cardiology Expert
55099014
Type Your Cardiology Question Here...
Dr. Phil, MD is online now

Hi I am a 31 year old male, about a year ago I got paplpatations,

Customer Question

Hi I am a 31 year old male, about a year ago I got paplpatations, and my doctor said I had anxiety, so I used exercise to make myself more confident and I use exercise to control my anxiety, recently though the exercise is making me dizzy and I feel faint so have to stop now its getting worse I can't exert myself to much or the same thing occurs I have had my blood took and have worn a holster which came back fine, I know there is something there but my doc keeps saying anxiety which I don't think it is
Submitted: 2 years ago.
Category: Cardiology
Expert:  Dr. Phil, MD replied 2 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

still need help?
Expert:  Dr. Phil, MD replied 2 years ago.
I would get an echo and stress test Tom

Related Cardiology Questions